# SDR SWIA201230038

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 28,480 hours, 24,048 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Binds
- Location: Fo Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SHOULDER HARNESS BINDS.  (FLT 2850)  REPLACED FIRST OFFICER'S RESTRAINT SYSTEM ASSEMBLY PER AMM.  P/N OFF: 5001-1-001-2396
